Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1987, Volume 28, Number 3, Pages 205–207 (Mi smj7306)  

This article is cited in 1 scientific paper (total in 1 paper)

On the weighted Hardy inequality

V. D. Stepanov

Khabarovsk

Full text: PDF file (331 kB)

English version:
Siberian Mathematical Journal, 1987, 28:3, 515–517

Bibliographic databases:

UDC: 517ю51
Received: 04.06.1985

Citation: V. D. Stepanov, “On the weighted Hardy inequality”, Sibirsk. Mat. Zh., 28:3 (1987), 205–207; Siberian Math. J., 28:3 (1987), 515–517

Citation in format AMSBIB
\Bibitem{Ste87}
\by V.~D.~Stepanov
\paper On the weighted Hardy inequality
\jour Sibirsk. Mat. Zh.
\yr 1987
\vol 28
\issue 3
\pages 205--207
\mathnet{http://mi.mathnet.ru/smj7306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0904653}
\zmath{https://zbmath.org/?q=an:0624.26015}
\transl
\jour Siberian Math. J.
\yr 1987
\vol 28
\issue 3
\pages 515--517
\crossref{https://doi.org/10.1007/BF00969588}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1987M376500026}


Linking options:
  • http://mi.mathnet.ru/eng/smj7306
  • http://mi.mathnet.ru/eng/smj/v28/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Berezhnoi, “Double-weighted estimates of integration operator for classes $\Phi(L)$”, Math. Notes, 53:4 (1993), 449–451  mathnet  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021